Equilibrium Solutions of Multiperiod Mean-Variance Portfolio Selection
Ni, Yuan-Hua1; Li, Xun2; Zhang, Ji-Feng3,4; Krstic, Miroslav5
AbstractThis is a companion paper of [Mixed equilibrium solution of time-inconsistent stochastic linear-quadratic problem, SIAM J. Control Optim., vol. 57, no. 1, 533-569, 2019], where general theory has been established to characterize the open-loop equilibrium control, feedback equilibrium strategy and mixed equilibrium solution for a time-inconsistent stochastic linear-quadratic problem. This note is, on the one hand, to test the developed theory of that paper and on the other hand to push the solvability of multiperiod mean-variance portfolio selection. A nondegenerate assumption, which is popular in the existing literature about multiperiod mean-variance portfolio selection, has been removed in this note; and neat conditions have been obtained to characterize the existence of equilibrium solutions.
KeywordPortfolios Optimal control Nickel Covariance matrices Optimization Indexes Multiperiod mean-variance portfolio selection stochastic linear-quadratic (LQ) control time inconsistency
Indexed BySCI
Funding ProjectNational Key R&D Program of China[2018YFA0703800] ; National Natural Science Foundation of China[61877057] ; National Natural Science Foundation of China[61773222] ; Hong Kong RGC[15224215] ; Hong Kong RGC[15255416]
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000522918700031
Citation statistics
Document Type期刊论文
Corresponding AuthorZhang, Ji-Feng
Affiliation1.Nankai Univ, Coll Artificial Intelligence, Tianjin 300350, Peoples R China
2.Hong Kong Polytech Univ, Dept Appl Math, Kowloon, Hong Kong, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
5.Univ Calif San Diego, Dept Mech & Aerosp Engn, San Diego, CA 92093 USA
Recommended Citation
GB/T 7714
Ni, Yuan-Hua,Li, Xun,Zhang, Ji-Feng,et al. Equilibrium Solutions of Multiperiod Mean-Variance Portfolio Selection[J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2020,65(4):1716-1723.
APA Ni, Yuan-Hua,Li, Xun,Zhang, Ji-Feng,&Krstic, Miroslav.(2020).Equilibrium Solutions of Multiperiod Mean-Variance Portfolio Selection.IEEE TRANSACTIONS ON AUTOMATIC CONTROL,65(4),1716-1723.
MLA Ni, Yuan-Hua,et al."Equilibrium Solutions of Multiperiod Mean-Variance Portfolio Selection".IEEE TRANSACTIONS ON AUTOMATIC CONTROL 65.4(2020):1716-1723.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ni, Yuan-Hua]'s Articles
[Li, Xun]'s Articles
[Zhang, Ji-Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ni, Yuan-Hua]'s Articles
[Li, Xun]'s Articles
[Zhang, Ji-Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ni, Yuan-Hua]'s Articles
[Li, Xun]'s Articles
[Zhang, Ji-Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.